Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)

SIGMA 3 (2007), 028, 9 pages      math.QA/0702676
Contribution to the Vadim Kuznetsov Memorial Issue

Bethe Ansatz for the Ruijsenaars Model of BC1-Type

Oleg Chalykh
School of Mathematics, University of Leeds, Leeds LS2 9JT, United Kingdom

Received December 14, 2006, in final form February 06, 2007; Published online February 22, 2007

We consider one-dimensional elliptic Ruijsenaars model of type BC1. It is given by a three-term difference Schrödinger operator L containing 8 coupling constants. We show that when all coupling constants are integers, L has meromorphic eigenfunctions expressed by a variant of Bethe ansatz. This result generalizes the Bethe ansatz formulas known in the A1-case.

Key words: Heun equation; three-term difference operator; Bloch eigenfunction; spectral curve.

pdf (248 kb)   ps (164 kb)   tex (14 kb)


  1. Askey R., Wilson J., Some basic hypergeometric orthogonal polynomials that generalize Jacobi polynomials, Mem. Amer. Math. Soc. 319 (1985), 1-53.
  2. Chalykh O., Macdonald polynomials and algebraic integrability, Adv. Math. 166 (2002), 193-259, math.QA/0212313.
  3. Chalykh O., Etingof P., Oblomkov A., Generalized Lamé operators, Comm. Math. Phys. 239 (2003), 115-153, math.QA/0212029.
  4. van Diejen J.F., Integrability of difference Calogero-Moser systems, J. Math. Phys. 35 (1994), 2983-3004.
  5. van Diejen J.F., Difference Calogero-Moser systems and finite Toda chains, J. Math. Phys. 36 (1995), 1299-1323.
  6. Dubrovin B.A., Krichever I.M., Novikov S.P., Integrable systems I, Dynamical systems IV, Encyclopaedia Math. Sci., Vol. 4, Springer, Berlin, 2001, 177-332.
  7. Felder G., Varchenko A., Algebraic integrability of the two-body Ruijsenaars operator, Funktsional Anal. i Prilozhen. 32 (1998), 8-25, q-alg/9610024.
  8. Felder G., Varchenko A., Algebraic Bethe ansatz for the elliptic quantum group Et,h(sl2), Nuclear Phys. B 480 (1996), 485-503, q-alg/9605024.
  9. Inozemtsev V.I., Lax representation with spectral parameter on a torus for integrable particle systems, Lett. Math. Phys. 17 (1989), 11-17.
  10. Komori Y., Hikami K., Quantum integrability of the generalized elliptic Ruijsenaars models, J. Phys. A: Math. Gen. 30 (1997), 4341-4364.
  11. Komori Y., Hikami K., Conserved operators of the generalized elliptic Ruijsenaars models, J. Math. Phys. 39 (1998), 6175-6190.
  12. Koornwinder T.H., Askey-Wilson polynomials for root systems of type BC, in Hypergeometric Functions on Domains of Positivity, Jack Polynomials, and Applications, Editor D.St.P. Richards, Contemp. Math., 138 (1992), 189-204.
  13. Krichever I., Zabrodin A., Spin generalization of the Ruijsenaars-Schneider model, the nonabelian 2D Toda lattice, and representations of the Sklyanin algebra, Uspekhi Mat. Nauk 50 (1995), 3-56, hep-th/9505039.
  14. Ruijsenaars S.N.M., Complete integrability of relativistic Calogero-Moser systems and elliptic functions identities, Comm. Math. Phys. 110 (1987), 191-213.
  15. Sklyanin E.K., Some algebraic structures connected with the Yang-Baxter equation (Russian), Funktsional. Anal. i Prilozhen. 16 (1982), no. 4, 27-34.
  16. Sklyanin E.K., Some algebraic structures connected with the Yang-Baxter equation, Representations of a quantum algebra (Russian), Funktsional. Anal. i Prilozhen. 17 (1983), no. 4, 34-48.
  17. Smirnov A.O., Elliptic solitons and Heun's equation, in The Kowalevski Property (Leeds, 2000), CRM Proc. Lecture Notes, Vol. 32, Editor V.B. Kuznetsov, American Mathematical Society, Providence, RI, 2002, 287-305, math.CA/0109149.
  18. Takemura K., The Heun equation and the Calogero-Moser-Sutherland system I, The Bethe ansatz method, Comm. Math. Phys 235 (2003), 467-494, math.CA/0103077.
  19. Treibich A., Verdier J.-L., Solitons elliptiques, in The Grothendieck Festschrift, Vol. III, Editots P. Cartier et al., Progr. Math., Vol. 88, Birkhäuser, Boston, 1990.
  20. Whittaker E.T., Watson G.N., A course of modern analysis, Cambridge University Press, New York, 1962.
  21. Zabrodin A., On the spectral curve of the difference Lamé operator, Int. Math. Res. Not. (1999), no. 11, 589-614, math.QA/9812161.

Previous article   Next article   Contents of Volume 3 (2007)